# SDR A6WA201441371

- Difficulty date: March 31, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED, LBL 27 FROM FS 559+112 TO 621.  R & R FLOORBEAM CAP SECTION, FS 567 TO 612 IAW SRM 51-40-11 & 51-42-21.  REPAIRED CAP END FITTING AT FS 615 ON OTBD FLANGE OF LBL 27 FLOORBEAM CAP IAW EA 15-2014-070 DATED 3/31/2014.
